# SDR HNAA2025081300569

- Difficulty date: August 13, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 45,071 hours, 41,593 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Condition: Failed
- Location: Nr 1 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER T/O SMOKE IN FLT DECK WITH PACK 1 SELECTED, SMOKE CLEARED WHEN PACK 1 DESELECTED  AIR CONDITIONING PACKS    R & R HEAT EXCHANGER,CONDENSOR MIXER, AND WATER COLLECTOR. OPS CHECK GOOD WITH APU AND ENGINES PACK 1 SELECTED NO SMOKE IN COCKPIT.
